# SDR ABXA9700090

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 391617450IN
- Condition: Cracked
- Location: Bs 645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, WHILE ACCOMPLISHING AD 92-22-08, A LONGERON END FITTING WAS FOUND CRACKED AT STATION 645 LONGERON 29 RIGHT.  THE LONGERON WAS REPLACED BETWEEN STATIONS 420 AND 454 IAW THE DC-9 SRM 53-30-5.
